RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 2, Pages 331–342 (Mi de2684)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

The Cauchy problem for certain abstract hyperbolic equations of evenorder

Ya. V. Radyno, N. J. Yurchuk

V. I. Lenin Belorusskii State University

Full text: PDF file (1230 kB)

Bibliographic databases:
UDC: 517.944
Received: 26.12.1973

Citation: Ya. V. Radyno, N. J. Yurchuk, “The Cauchy problem for certain abstract hyperbolic equations of evenorder”, Differ. Uravn., 12:2 (1976), 331–342

Citation in format AMSBIB
\Bibitem{RadYur76}
\by Ya.~V.~Radyno, N.~J.~Yurchuk
\paper The Cauchy problem for certain abstract hyperbolic equations of evenorder
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 2
\pages 331--342
\mathnet{http://mi.mathnet.ru/de2684}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0407408}
\zmath{https://zbmath.org/?q=an:0324.34059}


Linking options:
  • http://mi.mathnet.ru/eng/de2684
  • http://mi.mathnet.ru/eng/de/v12/i2/p331

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Korzyuk, O. A. Konopel'ko, E. S. Cheb, “Boundary-value problems for fourth-order equations of hyperbolic and composite types”, Journal of Mathematical Sciences, 171:1 (2010), 89–115  mathnet  crossref  mathscinet  isi
    2. V. I. Korzyuk, E. S. Cheb, Le Tkhi Tkhu, “Reshenie smeshannoi zadachi dlya bivolnovogo uravneniya metodom kharakteristik”, Tr. In-ta matem., 18:2 (2010), 36–54  mathnet  zmath
  • Number of views:
    This page:64
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020